Hi doctors My husband suffers from chronic fatigue and stress
Due to DHEA difficiency
Dear Ma’am, I have gone through your question and I understand your concerns but these symptoms along with the low testesterone are due to DHEA difficiency. I would recommend that you refer to your doctor for a prescription of DHEA replacement therapy. I hope you find this helpful
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes blood in stool while on Ibuprofen and Tylenol?
- Does Benzonatate interact with Trazodone?
- Suggest treatment for diarrhea, severe chills and fever
- What causes a lump in the armpit and fever?
- Suggest treatment for mucus in nasal passage
- Suggest treatment for throat pain and difficulty in swallowing
- Is chronic fatigue a symptom of Lyme's disease?
- Can Azithromycin cause painful lumps in the breasts?
- Suggest treatment for enlarged lymph nodes in the armpit and fatigue
- What causes severe vomiting and foul urine odor?